Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a theorem of Cambern


Author: H.-U. Hess
Journal: Proc. Amer. Math. Soc. 71 (1978), 204-206
MSC: Primary 46A55; Secondary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1978-0500490-8
MathSciNet review: 500490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that Cambern's generalized Banach-Stone theorem for spaces of continuous functions on compact sets cannot be extended to the case of spaces of continuous affine functions on simplexes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55, 46E15

Retrieve articles in all journals with MSC: 46A55, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500490-8
Article copyright: © Copyright 1978 American Mathematical Society